Cardiac arrest after inadvertent intravenous local anaesthetic administration

0

Early diagnosis of local anaesthetics toxicity and adequate cardiovascular resuscitation manoeuvres contribute to the favourable outcome” Torres de Araújo Azi et al (2016).

Abstract:

We report a case of a paediatric patient undergoing urological procedure in which a possible inadvertent intravascular or intraosseous injection of bupivacaine with adrenaline in usual doses caused subsequent cardiac arrest, completely reversed after administration of 20% intravenous lipid emulsion. Early diagnosis of local anaesthetics toxicity and adequate cardiovascular resuscitation manoeuvres contribute to the favourable outcome.

Full Text

Reference:

Torres de Araújo Azi, L.M., Figueroa, D.G. and Simas, A.A. (2016) Cardiac Arrest after Local Anaesthetic Toxicity in a Paediatric Patient. Case Reports in Anesthesiology

DOI: 10.1155/2016/7826280

Thank you to our partners for supporting IVTEAM

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.